Discussions By Condition: I cannot get a diagnosis.

Very sick and tired of no Diagnosis High WBC! Please help may have leukemia. Symptoms are Graphical!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • July 19, 2014
  • 05:03 AM

Timothy Ladd
All of the Symptoms i have had for atleast 4 years!! I have had more in the past but going to focus on 4 years. While comparing to whats happening in the now. High white blood cells 14.8 now and have been increasing.
Decreased alertness- Very hard to stay alert & focused on tasks.
Difficulty concentrating- Can't stay focused while reading, writing, speaking- thoughts jump around. Lose thoughts easily, particularly while explaining things
Difficulty reasoning- Hard to make decisions. Hard to calculate things in my head- even simple math

Eye problems-Decreased vision when on meds and strabismis. On meds i could not see with glasses off everything was blurry. Now not on meds for 6 -7 months. I can see perfectly whe watching family guy in my bed looking at Hdtv.
I would go to sleep and could not close my eyes for 6 hous(Akesthesia)which comes back every now and then just very minor compared to when on antipsychotics. On antipsychotics i have to go to the Er.

Fatigue- I am always very tired not matter what. I could come home at 10:00 at night. Go to sleep and wake up 17 hours later(No Joke).

Bathroom Problems-It is either Diareah or costipation but mostly diareah.
When i go to the restroom i usually hear noises in my stomach.Followed by almost passing out and occasionally penis stinging/White sperm/feeling ejacualted.
Constant Libido issues- Wake up one day with a huge penis and very ****y. The next not so much lol.

Severe bloating- I wake up one day and look like a whale. The next I am skinny as ***l when compared to previous.As well as my arms being huge for no reason. Everytime i work out i just get more bloated and sick upon waking up the day after. It is mostly in arms,Face,Penis area,Legs and Armpits.

Extreme Stress- Usually when i feel my worst going out in public makes everything worse. Going to hospitals i seem like a mentally ill severe idiot. Due to not being able to explain whats going on in the way i need to. When it comes to talking on the computer i can epress myself as best as i want but not in public. Or a week later it is the exact opposite.
Mental Problems- I have bipolar/Adhd/Schizotypal or Schizo affective. I go from being outgoing and amazing-Depressed and Agitated/Dumb. On medications my mental problems are 10x worse. I would have more manic episodes/Dillusions/Agitation/everything lol.
A manic epiosde really bad every 2 months when compared to every day.
I have these pain in my where my kineys are all the time. Its scares me. I looked up leukemia stories on youtube with my mother. This guy literally said" I feel like i am dying when taking out his trash" As well as a blood streak in his eyes and Pain in his sides/Fatigue. Like WTF.

Severe naseua-Playing games or beding over causes me to nearly pass out every now and then. These past 6 months everytime i would play World of Warcraft i would ***n near pass out after 1 hour due to being dizzy and about to throw up. Crapping and ******g helps this problem. I come back to play and 30 minutes later have to go again.On medications this is 10x worse lol look above...

Skin Problems- These past 4 years i have some really bad skin problems. 4 years ago it didnt seem that bad. In fact 4 years ago every symptom i have had havent been this bad. So 4 years ago i would get rashes on my body. Like histamine rashes that would itch or burn. My scalp would itch like crazy and burn at times as well.
I have these red and brown spots all over my body. They look like freckles but when i scract an area, these darker red spots show up around the area i scracted. Like red blood looking spots.Past 6 months my skin problems have gotten alot worse. They are darker and the reashes seem to be more frequent especially on my face.
I have alot of acne all over my face one day the next they are gone. No matter how much showers i take they come back out of nowhere. Also i have yellow/Pale skin all the ***n time.

Red Streak in Eye- I have this pink eye type thing in my eye. Instead of being pink it is Blood red. Usually before that happens i get this feeling in my head. Where it feels like i am about to pass out. I got use the restroom look into the mirror and its there. Its there sometimes and when i sleep and wake up it is as well

Appetite issues/Digestive issues- I can literelly taset the minerals in things when on medications. Like for example" I can not drink die pepsi makes me want to throw up. Though i can drink doctor pepper no problem. Coke products is a no go but doctor pepper for sure.Sometimes milk tastes completely horrible but the other times it is a desert. Past 6 months everytime i eat its like i havent eaten in a week. It taste so ***n good but i get sick most of the time and have to lay down. I am taking Lynsene/Zofran/Laxatives just to crap sometimes. Those times i cant crap unless i take those.

Reply Flag this Discussion

1 Replies:

  • Do you have any other abnormal labs? There are many disorders than can cause a high WBC, including anxiety, medication, viral/bacterial infections. But, other lab values are helpful in trying to find the problem. Since your symptoms have been ongoing for 4 years, I doubt it is leukemia. I would suggest seeing a hematologist to find answers.
    Anonymous 1 Replies
    • August 15, 2014
    • 04:59 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?